# SDR P5CA2015081300088

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,282 hours, 1,701 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 6303500
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PNEUMATIC DUCT LEAK AT BODY CROSSOVER AIR SUPPLY SYS IAW AMM 36-11-01-004-131-001 REV 112 AND AMM 36-11-01-404-142-001.  REPLACED SEAL AT BODY CROSSOVER DUCT OPS CK NORMAL
